# SDR ASOA20121001128HS

- Difficulty date: October 1, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145EP
- Aircraft serial: 145029
- Aircraft time: 29,611 hours, 28,972 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287503617
- Condition: Chafed
- Location: Cabin Lights
- Component: Light Assy
- Component part number: 7287503517
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT INSPECTION, CREW REPORTED A STRONG ELECTRIC BURNING ODOR IN CABIN.  NARROWED DOWN TO CEILING LIGHTS 14A-18A.   MX REPAIRED A CHAFED WIRE ON THE CEILING LIGHT AT 18A, OPS CHECKED WITH NO DEFECTS.  ACFT APPROVED FOR RETURN TO SERVICE.
